My husband started Lupron last month and specifically asked the doctor if it was okay to drink beer. The doctor said that it does not affect the treatment and that drinking beer is fine. I do know that one of the side-effects of the Lupron is depression and maybe your brother's drinking is a form of self-treatment for the depression. Did he have other treatments before the Lupron? Maybe his frustrations and fears are coming through with his drinking.
I will keep you and your brother in my prayers.
I should have mentioned that with the ZOLADEX shots I'm taking, similar treatment to Lupron, I've limited my alcohol consumption to one or two large beers, because I started to feel unwell if I drank more. However, it was not anything like hallucinating.
Good idea to talk to the doc about it. My doc insists on Liver Function Tests to make sure the hormone therapy (ZOLADEX, CASODEX, AVODART) is not causing liver damage. NO problem detected in 9-months.